×

Found 199 Documents (Results 1–100)

Solution with movable singular points of some Hamiltonian system. (English) Zbl 1515.37063

Filipuk, Galina (ed.) et al., Recent trends in formal and analytic solutions of diff. equations. Virtual conference, University of Alcalá, Alcalá de Henares, Spain, June 28 – July 2, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 782, 207-218 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Some notes on the parametric Gevrey asymptotics in two complex time variables through truncated Laplace transforms. (English) Zbl 1494.35066

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 363-378 (2022).
MSC:  35C10 35C20 44A10
PDFBibTeX XMLCite
Full Text: DOI

Formal \(P\)-Gevrey series solutions of first-order holomorphic PDEs. (English) Zbl 07533058

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 325-362 (2022).
MSC:  35C10 35F20
PDFBibTeX XMLCite
Full Text: DOI arXiv

Resurgent analysis of singularly perturbed differential systems: exit Stokes, enter tes. (English) Zbl 1501.35027

Manuilov, Vladimir M. (ed.) et al., Differential equations on manifolds and mathematical physics. Dedicated to the memory of Boris Sternin. Selected papers based on the presentations of the conference on partial differential equations and applications, Moscow, Russia, November 6–9, 2018. Cham: Birkhäuser. Trends Math., 103-129 (2021).
PDFBibTeX XMLCite
Full Text: DOI

On the relationship between differential algebra and tropical differential algebraic geometry. (English) Zbl 1512.14036

Boulier, François (ed.) et al., Computer algebra in scientific computing. 23rd international workshop, CASC 2021, Sochi, Russia, September 13–17, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12865, 62-77 (2021).
PDFBibTeX XMLCite
Full Text: DOI HAL

Truncated series and formal exponential-logarithmic solutions of linear ordinary differential equations. (English. Russian original) Zbl 07282628

Comput. Math. Math. Phys. 60, No. 10, 1609-1620 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 10, 1664-1675 (2020).
MSC:  65L99 34M25
PDFBibTeX XMLCite
Full Text: DOI

The Hurwitz product, \(p\)-adic topology on \(\mathbb{Z}\), and fundamental solution to linear differential equation in the ring \(\mathbb{Z}[[x]]\). (English. Russian original) Zbl 1384.34020

J. Math. Sci., New York 228, No. 6, 633-638 (2018); translation from Probl. Mat. Anal. 90, 29-33 (2018).
MSC:  34A30 34A25 34A05
PDFBibTeX XMLCite
Full Text: DOI

Some notes on the multi-level Gevrey solutions of singularly perturbed linear partial differential equations. (English) Zbl 1404.35092

Filipuk, Galina (ed.) et al., Analytic, algebraic and geometric aspects of differential equations. Bȩdlewo, Poland, September 6–19, 2015. Cham: Birkhäuser/Springer (ISBN 978-3-319-52841-0/hbk; 978-3-319-52842-7/ebook). Trends in Mathematics, 415-427 (2017).
MSC:  35C10 35C20
PDFBibTeX XMLCite
Full Text: DOI

Towards the convergence of generalized power series solutions of algebraic ODEs. (English) Zbl 1404.34102

Filipuk, Galina (ed.) et al., Analytic, algebraic and geometric aspects of differential equations. Bȩdlewo, Poland, September 6–19, 2015. Cham: Birkhäuser/Springer (ISBN 978-3-319-52841-0/hbk; 978-3-319-52842-7/ebook). Trends in Mathematics, 325-335 (2017).
MSC:  34M25 34A25
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic analysis and summability of formal power series. (English) Zbl 1406.30002

Filipuk, Galina (ed.) et al., Analytic, algebraic and geometric aspects of differential equations. Bȩdlewo, Poland, September 6–19, 2015. Cham: Birkhäuser/Springer (ISBN 978-3-319-52841-0/hbk; 978-3-319-52842-7/ebook). Trends in Mathematics, 199-262 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Borel summability for a formal solution of \( \partial_tu(t,x)= {\partial x}^2u(t,x) +t\bigl(t\,\partial_ t \bigr)^3u(t,x)\). (English) Zbl 1262.35077

Balser, Werner (ed.) et al., Formal and analytic solutions of differential and difference equations. Proceedings of the conference, Bȩdlewo, Poland, August 8–13, 2011. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-16-4/pbk). Banach Center Publications 97, 161-168 (2012).
MSC:  35C10
PDFBibTeX XMLCite
Full Text: DOI

Maillet type theorem and Gevrey regularity in time of solutions to nonlinear partial differential equations. (English) Zbl 1272.35062

Balser, Werner (ed.) et al., Formal and analytic solutions of differential and difference equations. Proceedings of the conference, Bȩdlewo, Poland, August 8–13, 2011. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-16-4/pbk). Banach Center Publications 97, 125-140 (2012).
MSC:  35B65 35G20 35C10
PDFBibTeX XMLCite
Full Text: DOI Link

On \(q\)-asymptotics for \(q\)-difference-differential equations with Fuchsian and irregular singularities. (English) Zbl 1402.35079

Balser, Werner (ed.) et al., Formal and analytic solutions of differential and difference equations. Proceedings of the conference, Bȩdlewo, Poland, August 8–13, 2011. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-16-4/pbk). Banach Center Publications 97, 73-90 (2012).
MSC:  35F15 35C10 44A10
PDFBibTeX XMLCite
Full Text: DOI

Analytic functions in algebras. (English) Zbl 1184.35107

Begehr, H. G. W. (ed.) et al., More progresses in analysis. Proceedings of the 5th international ISAAC congress, Catania, Italy, July 25–30, 2005. Hackensack, NJ: World Scientific (ISBN 978-981-283-562-8/hbk). 1095-1105 (2009).
MSC:  35C10 35E20
PDFBibTeX XMLCite

Formally well-posed Cauchy problems for linear partial differential equations with constant coefficients. (English) Zbl 1076.35030

Costin, O. (ed.) et al., Analyzable functions and applications. International workshop, Edinburgh, UK, June 17–21, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3419-3/pbk). Contemporary Mathematics 373, 87-102 (2005).
MSC:  35E15 35B30
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software